# SDR DL76L040919

- Difficulty date: September 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 39,263 hours, 6,219 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: BA0601
- Part serial: 090291
- Condition: Overheated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

APU BATTERY OVERHEATED ON GROUND.  SMELL IN CABIN OCCURRED DURING TRANSIT.  REPLACED BATTERY.
